# SDR EIA2007206

- Difficulty date: December 4, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 87,046 hours, 15,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR SLIDE PACK INFLATION BOTTLE DEPLOYMENT CABLE DETACHED.  DEPLOYMENT CABLE RE-ATTACHED IAW 25-60-00.
